# SDR CALA2013121393677

- Difficulty date: December 12, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 44,850 hours, 10,611 cycles
- Engine: Pwa PW4052
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYD LEAK FOUND AFT OF NR 2 ENG DRIPPING FROM PYLON.  FOUND FROM THRUST REVERSER ISOLATION VLV ASSEMBLY ONE LINE LEAKING IAW 272T0242-100, IPC 78-34-07-01, FIGURE 3 ITEM 100. PERFORMED INTERIM REPAIR WITH AA FLEXIBLE LINE BACH8A08NN0161.  RT ENG THRUST REVERSER OPERATIONS CHECKED OK & LEAK CHECKED OK IAW AMM 78-34-07.
